# SDR DALA2021071604036

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,938 hours, 41,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CRACK INDICATION NOTED ON C1 CARGO DOOR REPAIR ON LOWER FASTENER ROW 3RD AND 4TH FASTENER FROM DOUBLER AFT EDGE INDICATIONS AT 3 OCLOCK POSITION LOOKING INBOARD MARKED ON AIRCRAFT. CORRECTIVE ACTION: REMOVED PREVIOUS REPAIR FROM C1 CARGO DOOR REMOVED DAMAGED SKIN AND REPAIRED C1 CARGO DOOR LOWER SKIN IAW B757 SRM. (1873861)
